# SDR UALA2010100803741

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 77,561 hours, 12,527 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR2 HYD QTY READS XXRF.  RT HYD QUAN AT .74RF AT 4.5 HOURS FLT TIME.  FOUND FITTING LEAKING STEADY ON VALVE ASSY FUSE.  JUST OTBD OF LT MAIN GEAR. SECURED FITTING NO LEAKS.
